MAUDE Adverse Event Report: LIVANOVA USA, INC. PROGRAMMING SOFTWARE; PROGRAMMING COMPUTER

LIVANOVA USA, INC. PROGRAMMING SOFTWARE; PROGRAMMING COMPUTER
Model Number MODEL 3000
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Suspect device software version: version 1.0.2.4.
 
Event or Problem Description
It was reported that the patient's generator settings were changed to unintended settings by the programming system software.A review of the programming history found that the reported unintentional settings were programmed as part of a "standard protocol." this is consistent with information from the nurse practitioner, who indicated that during the initial interrogation the system showed guided programming, which is not a feature available on the model 106 generator the patient's implanted with.It was reported that the patient's settings were programmed as intended before leaving the dosing appointment.No other programming events were marked as standard protocol.No further relevant information has been received to date.
 
Additional Manufacturer Narrative
Describe event or problem, corrected data: the initial mdr inadvertently indicated that the guided programming was not an option on model 106 generators.
 
Event or Problem Description
Guided programming is an option for a model 106 device.It was determined that the guided programming feature of the m3000 software would naturally prompt a m106 generator programmed to the patient's intended settings to be programmed to the settings that the physician reported as unintended.The physician would have to decline the settings change to manually program to desired settings.In this case, the physician accepted the prompt which lead to the settings change.No device failure is expected.

Brand Name
PROGRAMMING SOFTWARE
Common Device Name
PROGRAMMING COMPUTER
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
MDR Report Key8242411
Report Number1644487-2019-00060
Device Sequence Number13984595
Product Code LYJ
UDI-Device Identifier05425025750481
UDI-Public05425025750481
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 3000
Was Device Available for Evaluation? No
Event Location Other
Initial Date Received by Manufacturer 12/17/2018
Supplement Date Received by Manufacturer01/21/2019
Initial Report FDA Received Date01/11/2019
Supplement Report FDA Received Date02/14/2019
Patient Sequence Number1
Patient Age17 YR